# SDR SWIA201332888

- Difficulty date: February 24, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 28,320 hours, 38,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT AT EXIT ROW 9 BURNED OUT.  (FLT 5312)  RELAMPED EMERGENCY LIGHT.
